advertisement
Question
Posted by: Boet | 2004/10/11

Light acne

Hi there,

I have a light case of acne on my face which is really beginning the get irretating. I have been told that I should use a tablet called Roaccutane. Could anyone tell me if this is a good choice for treatment? Also, if there are any known side affects.

Thanks all,

Boet

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Boet, Roaccutane® is indicated for the treatment of severe acne, not light acne. The best would be to see your doctor and have him decide whether your acne justifies using Roaccutane®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Boet | 2004/10/12

Thanks CyberDoc...

Reply to Boet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement